Article thumbnail

Well-posedness for a transport equation with nonlocal velocity

By Hongjie Dong

Abstract

AbstractWe study a one-dimensional transport equation with nonlocal velocity which was recently considered in the work of Córdoba, Córdoba and Fontelos [A. Córdoba, D. Córdoba, M.A. Fontelos, Formation of singularities for a transport equation with nonlocal velocity, Ann. of Math. (2) 162 (3) (2005) 1377–1389]. We show that in the subcritical and critical cases the problem is globally well-posed with arbitrary initial data in Hmax{3/2−γ,0}. While in the supercritical case, the problem is locally well-posed with initial data in H3/2−γ, and is globally well-posed under a smallness assumption. Some polynomial-in-time decay estimates are also discussed. These results improve some previous results in [A. Córdoba, D. Córdoba, M.A. Fontelos, Formation of singularities for a transport equation with nonlocal velocity, Ann. of Math. (2) 162 (3) (2005) 1377–1389]

Publisher: Elsevier Inc.
Year: 2008
DOI identifier: 10.1016/j.jfa.2008.08.005
OAI identifier:

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.

Suggested articles